# SDR SWIA202512150001

- Difficulty date: December 10, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 39,608 hours, 29,006 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP13932214
- Part serial: 18165H0085
- Condition: Cracked
- Location: Zone 200
- Part time: 7,561 hours, 5,820 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTS DURING DEPARTURE FO WINDOW SHATTERED.   (FLIGHT 6363)  REMOVED AND REPLACED THE FO SIDE WINDOW WITH A SERVICABLE UNIT IAW WORK CARD 56-220-1000 . OPS CK GOOD.
